Please use this identifier to cite or link to this item:
Type: Journal article
Title: Robust sliding mode control for uncertain linear discrete systems independent of time-delay
Author: Lin, Z.
Xia, Y.
Shi, P.
Wu, H.
Citation: International Journal of Innovative Computing, Information and Control, 2011; 7(2):869-880
Publisher: ICIC International
Issue Date: 2011
ISSN: 1349-4198
Statement of
Zhiwei Lin, Yuanqing Xia, Peng Shi and Harris Wu
Keywords: Sliding mode control; Time-delay; Linear matrix inequality; Uncertain systems; Discrete-time systems
Rights: © ICIC International 2011
RMID: 0020128248
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.